# SDR CALA2013080990285

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1480, FRAME CORRODED BETWEEN STR 26 AND 27 RT.  REMOVED CORROSION IAW STM 51-10-02 AND FOUND IT TO BE OUT OF LIMITS.     REPAIRED FRAME.
